Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On commutativity of endomorphism rings of ideals


Author: S. Alamelu
Journal: Proc. Amer. Math. Soc. 37 (1973), 29-31
MSC: Primary 13E05; Secondary 16A42
DOI: https://doi.org/10.1090/S0002-9939-1973-0311651-0
MathSciNet review: 0311651
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a commutative noetherian ring with $ {\operatorname{Hom}_R}(I,I)$ commutative for all ideals I. Then the total quotient ring of R is quasi-Frobenius. This settles a conjecture of W. V. Vasconcelos [2].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05, 16A42

Retrieve articles in all journals with MSC: 13E05, 16A42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311651-0
Keywords: Endomorphism ring, isolated prime ideal, embedded prime ideal, total quotient ring, quasi-Frobenius ring, unmixed ideal
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society